# SDR REXA2012122801831

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 19,060 hours, 16,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY LIGHTS ACTIVATED AFTER LANDING.  CANNOT TURN THEM OFF FROM THE FLIGHT DECK.  REPLACED NR 1 EMERGENCY BATTERY AND EMERGENCY BATTERY CHARGER IAW CRJ200 AMM 33-51-00.  OPS CHECKS GOOD.  OK FOR SERVICE.
